# SDR ASAA2015032011039

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,292 hours, 8,698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CHECKLIST RECALL, RT A/C PACK LIGHT ILLUMINATED & EXINGUISHED WHEN MASTER CAUTION RESET WAS PUSHED.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-51-00.  VERIFY TEST SHOWS NO FAULTS. NO HISTORY FOR PAST 90 DAYS.
